# SDR CALA2019101801778

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 2560-02123 REV D) L2 DOOR GIRT BAR SPRING INSPECTION, THE FW D LEAF SPRING DID NOT HOLD THE GIRT BAR SLIDER AND THE ENGAGEMEN T DIMENSION WAS LESS THAN 0.37IN. REF ST-SAA NR 0074335.
